Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir, my father have problem from last 3 months. He took the medicine for temp. From govt hospital. But after a day his mouth was full of infection .How we don't know hope fully the reaction of the medicine or may be expiry date. After we make a small surgery of (haryinian) in English I don't know the particular name after surgery he was ok. But from last 3 days he is not eating the food only liquid drinking. What is the problem should we discuss or may be some thing In it mind.

1 Doctor Answered
Sir it will be better if you take your father to a doctor. This could be a case of allergic reaction with the drug. You need to know that perticular drug to avoid intake in future and get treatment for the existing condition.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Oral Surgery Procedures treatment

View fees, clinic timings and reviews